| Model Number |
H74939185202210 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/26/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
G4 - premarket / 510(k) #: k111295, k162350.
Event or Problem Description
It was reported that balloon rupture occurred.The 100% stenosed target lesion was located in the moderately tortuous and severely calcified superficial femoral artery.A coyote mr 150cm, 2mm x 220mm was selected for use.During the procedure, the balloon ruptured upon first inflation at 13 atmospheres for few seconds.The device was removed using normal method without issue and the procedure was completed with another of the same device.There was no patient injury as a result of this event.